# SDR L9QR202111100002

- Difficulty date: October 31, 2021
- Submitted: November 10, 2021
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft serial: 0
- System (JASC): 6200 · Main Rotor System
- Part: Spindle
- Part number: A00515
- Part serial: 16601659
- Condition: Brinelled
- Location: Mr Spindle Beari
- Part time: 554 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SPINDLES BRINELLED AFTER 554.2 HOURS TIS. NO OVERSPEEDS REPORTED
